2023 ACR/EULAR CPPD Disease Classification Calculator
Assess classification criteria for calcium pyrophosphate deposition (CPPD) disease. Apply the criteria in the order shown below.
For clinicians only. This tool is for healthcare professionals and clinical education only. It does not diagnose, replace clinical judgement, or replace specialist assessment. Any decisions about a patient must be based on full clinical assessment, investigations where appropriate, and current clinical guidelines.
2023 ACR/EULAR CPPD Disease Classification Criteria Entry criterion (≥1 episode of joint pain, swelling or tenderness): not answered Absolute exclusion (symptoms better explained by another condition): not answered Sufficient criterion: not answered Imaging of ≥1 symptomatic peripheral joint (CR/US/CT/DECT): not answered A. Age at onset of joint symptoms: not answered B. Time course and symptoms of inflammatory arthritis: not answered C. Sites of typical episode(s) of inflammatory arthritis in peripheral joints: not answered D. Related metabolic diseases: not answered E. Synovial fluid crystal analysis from a symptomatic joint: not answered F. OA of hand/wrist on imaging: not answered G. Imaging evidence of CPPD in symptomatic peripheral joint(s): not answered H. Number of peripheral joints with evidence of CPPD on any imaging modality, regardless of symptoms: not answered Domain scores: A — not answered B — not answered C — not answered D — not answered E — not answered F — not answered G — not answered H — not answered TOTAL — 0 points Threshold: >56 points Outcome: Not yet complete Reference: Abhishek A, et al. 2023 ACR/EULAR classification criteria for calcium pyrophosphate deposition disease. Ann Rheum Dis. 2023. DOI: 10.1136/ard-2023-224575 This tool is provided for healthcare professional education and classification support. It does not provide a diagnosis and should not replace clinical judgement, specialist assessment, or appropriate investigations.
The threshold is strictly greater than 56 points. A total of exactly 56 points does not achieve classification.
Negative weights in domains C and E reduce the total and must be included in the sum.
This tool is provided for healthcare professional education and classification support. It does not provide a diagnosis and should not replace clinical judgement, specialist assessment, or appropriate investigations. No answers are saved.
For clinicians only. This tool is for healthcare professionals and clinical education only. It does not diagnose, replace clinical judgement, or replace specialist assessment. Any decisions about a patient must be based on full clinical assessment, investigations where appropriate, and current clinical guidelines.
Discuss a case with my clinic
For colleagues considering referral or shared care, please WhatsApp my clinic for professional-to-professional discussion.
